MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION AMIA AUTOMATED PD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION AMIA AUTOMATED PD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C9320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
A study reported an automated peritoneal dialysis (pd) patient experienced volume overload (no further details).The cause of the event was not reported.Peritonitis.It was reported the patient was hospitalized for the event.Treatment, patient outcomes and action taken with pd therapy were not reported.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Study article: el shamy, o., attalah, s., sharma, s., and uribarri, j."comparing the effect of peritoneal dialysis cycler type on patient-reported satisfaction, support needs and treatments".Bmc nephrology, (2002) 23:217 1 ¿ 5.Https://doi.Org/10.1186/s12882-022-02854-z.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AMIA AUTOMATED PD SYSTEM
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BENCHMARK ELECTRONICS INC.
4065 theurer blvd
winona MN 55987
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17498961
Report Number1416980-2023-04012
Device Sequence Number11346010
Product Code FKX
UDI-Device Identifier00085412490120
UDI-Public(01)00085412490120
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5C9320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer09/07/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date09/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown